Stability of Dynamical Systems With Multiple Nonlinearities

[+] Author and Article Information
Norio Miyagi

Department of Mechanical Engineering, The 1st Institute of Technology, Kagoshima, 899-43 Japan

Hayao Miyagi

Department of Electronics and Information Engineering, Ryukyu University, Okinawa, 903-01 Japan

J. Dyn. Sys., Meas., Control 109(4), 410-413 (Dec 01, 1987) (4 pages) doi:10.1115/1.3143875 History: Received September 15, 1986; Online July 21, 2009


This note applies the direct method of Lyapunov to stability analysis of a dynamical system with multiple nonlinearities. The essential feature of the Lyapunov function used in this note is a non-Luré type Lyapunov function which surpasses the Luré-type Lyapunov function from the point of view of the stability region guaranteed. A modified version of the multivariable Popov criterion is used to construct non-Luré type Lyapunov function, which allow for the dynamical sytems with multiple nonlinearities.

Copyright © 1987 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In